# SDR UIEA2021030800486

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,632 hours, 16,682 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Pressure Switch
- Part number: 21SN04468
- Part serial: CFL1862B
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECKLIST FOUND LH ENG PRESSURE WARNING LIGHT NOT EMITTING.( REMOVED AND REPLACED LH ENG LOW OIL PRESSURE WARNING SWITCH IAW AMM 79-33-01. OPS CHECK GOOD. LIGHT EMITTS. )
